# SDR 95ZZZX1229

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Harold Haskins Inc, repair station IS4R269M
- Make and model: Piper PA-30
- System (JASC): 2140 · Heating System
- Part: Exhanger
- Part number: 07D70
- Condition: Mismanufactured
- Location: Drain Tube
- Component: Janitrol, B2030
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DRAIN HOLE FOR OVERBOARD FUEL DRAIN WAS NEVER DRILLED FROM THE FACTORY.  REF:  B/P 07D70.
